Translator Disclaimer
October, 1978 On the Independence of Velocities in a System of Noninteracting Particles
Olav Kallenberg
Ann. Probab. 6(5): 885-890 (October, 1978). DOI: 10.1214/aop/1176995435

Abstract

Consider a system of noninteracting particles moving at constant speeds in a Euclidean space. It is shown that, if at two or more epochs the velocities are independent of the positions and are independent and identically distributed, then the positions must be given by a Cox process of a very special structure.

Citation

Download Citation

Olav Kallenberg. "On the Independence of Velocities in a System of Noninteracting Particles." Ann. Probab. 6 (5) 885 - 890, October, 1978. https://doi.org/10.1214/aop/1176995435

Information

Published: October, 1978
First available in Project Euclid: 19 April 2007

zbMATH: 0399.60099
MathSciNet: MR503958
Digital Object Identifier: 10.1214/aop/1176995435

Subjects:
Primary: 60K35
Secondary: 60D05, 60G55

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.6 • No. 5 • October, 1978
Back to Top